Beechams Flu Plus Hot LemonRegular price £4.32
Tax included. Shipping calculated at checkout.
What’s it for?
Symptomatic relief of influenza, feverishness, chills and colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain and acute nasal catarrh.
How to Use
- Over 16 years: contents of 1 sachet in half a beaker of hot water every 4-6 hours as necessary.
- Maximum 4 sachets in 24 hours.
- Not to be used continuously for more than 7 days except on medical advice.
- Under 16 years: not to be given except on medical advice.
Warnings & Cautions
- Do not exceed the stated dose.
- Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- Do not take with other cold or decongestant products, or with alcohol.
- Contains paracetamol. Do not take with any other paracetamol-containing products.
- Consult your doctor before taking this medication if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
- If symptoms persist, please consult your doctor.
- Keep all medicines safely away from children.
- Store below 25℃ in a dry place.
Sachet of powder containing:
- Paracetamol 1000mg
- Vitamin C (ascorbic acid) 40mg
- Phenylephrine Hydrochloride 10mg